Complutense University Library

Items where Year is 1985

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Number of items: 53.

Amores Lázaro, Ángel Miguel (1985) A proof of the Cartan-Janet immersion theorem. In X Jornadas hispano-lusas de matemáticas: sección geometría diferencial (V). Universidad de Murcia, Murcia, pp. 80-88.

Andradas Heranz, Carlos (1985) Real places in function-fields. Communications in algebra, 13 (5). pp. 1151-1169. ISSN 0092-7872

Ansemil, José María M. and Ponte, Socorro (1985) Una nota sobre las topologías To y Tw en H(U). In VII Congresso do Grupo de Matemáticos de expressao latina. Actas, II . Universidad de Coimbra, Coimbra, pp. 9-12.

Ansemil, José María M. and Ponte, Socorro (1985) The barrelled topology associated with the compact-open topology on H(U) and H(K). Portugaliae Mathematica , 43 (4). pp. 429-438. ISSN 0032-5155

Arribas Mocoroa, José (1985) Base litoestratigráfica de las facies Buntsandstein y Muschelkalk en la Rama Aragonesa de la Cordillera Ibérica (Zona norte). Estudios Geológicos, 41 . pp. 47-57. ISSN 0367-0449

Bombal Gordón, Fernando and Cembranos Diaz, Pilar (1985) Characterization of some classes of operators on spaces of vector-valued continuous functions. Mathematical Proceedings of the Cambridge Philosophical Society , 97 (1). pp. 137-146. ISSN 0305-0041

Bujalance, E. and Etayo Gordejuela, J. Javier and Gamboa Mutuberria, José Manuel (1985) Hyperelliptic Klein surfaces. Quarterly Journal of Mathematics , 36 (2). pp. 141-157. ISSN 0033-5606

Bujalance, E. and Etayo Gordejuela, J. Javier and Gamboa Mutuberria, José Manuel (1985) Superficies de Klein elípticas-hiperelípticas. Memorias de la Real Academia de Ciencias Exactas, Fisicas y Naturales de Madrid. Serie de ciencias exactas, 19 . pp. 1-89. ISSN 0211-1721

Calvete Fernández, H.I. and Cano Sevilla, Francisco Jose (1985) Diseños fi-óptimos marginalmente restringidos. Cuadernos de bioestadística y sus aplicaciones informáticas, 3 (1). pp. 53-67. ISSN 0212-4203

Cano Sevilla, Francisco Jose and Pérez Prados, A. (1985) Solución de problemas lineales binarios por grafos asociados. Cuadernos de Bioestadística y sus Aplicaciones Informáticas, 3 (1). pp. 5-18. ISSN 0212-4203

Carrillo Menéndez, José and Chipot, Michel (1985) On some nonlinear elliptic-equations involving derivatives of the nonlinearity. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 100 (Part 3). pp. 281-294. ISSN 0308-2105

Cembranos Diaz, Pilar and Kalton, Nj. and Saab, E. and Saab, P. (1985) Pelczynski Property (V) On C(Omega,E) Spaces. Mathematische Annalen, 271 (1). pp. 91-97. ISSN 0025-5831

Cobos, Fernando (1985) A new Class of Perfect Frechet Spaces. Mathematische Nachrichten, 120 (1). pp. 203-216. ISSN 1522-2616

Dabrio, Cristino J. (1985) Perspectiva actual de la sedimentología y los modelos sedimentarios. In I Congreso Español de Geología : Segovia del 9 al 14 de abril de 1984 : [organizado por el Ilustre Colegio Oficial de Geólogos]. Colegio Oficial de Geólogos, Madrid, pp. 23-34. ISBN 8450512670

Dabrio, Cristino J. and Polo, D. (1985) Interpretación sedimentaria de las calizas de crinoides del Carixiense Subbético. Mediterráea. Serie de Estudios Geológicos (4). ISSN 0212-4300

Delgado Pérez, Juan Ramón (1985) Algunos ejemplos de grupos abelianos sin torsión. In Actas de las X Jornadas hispano-lusas de matemáticas. Univ. Murcia, pp. 272-280.

Díaz Díaz, Jesús Ildefonso and Véron, Laurent (1985) Local vanishing properties of solutions of elliptic and parabolic quasilinear equations. Transactions of the American Mathematical Society, 290 (2). pp. 787-814. ISSN 0002-9947

Etayo Gordejuela, J. Javier (1985) Non-orientable automorphisms of Riemann surfaces. Archiv der Mathematik, 45 (4). pp. 374-384. ISSN 0003-889X

Etayo Gordejuela, J. Javier (1985) On the order of automorphism groups of Klein surfaces. Glasgow Mathematical Journal, 26 . pp. 75-81. ISSN 0017-0895

Fernández, Juan and Dabrio, Cristino J. (1985) Fluvial Architecture of the Buntsandstein-facies Redbeds in the Middle to Upper Triassic (Ladinian-Norian) of the Southeastern Edge of the Iberian Meseta (Southern Spain). Lecture notes in earth sciences, 4 . pp. 411-435. ISSN 0930-0317

Fernández López, Sixto Rafael (1985) Sequences sedimentaires et secuences taphonomiques. Strata. Série 2, Mémoires, 2 . pp. 116-122. ISSN 0296-2055

Fernández López, Sixto Rafael and Gómez Fernández, Juan José and Goy Goy, Antonio (1985) Le Dogger de Caudiel (Castellón): sedimentologie des Carbnates developpes sur un "monticule" de materiaux volcaniques. Strata. Série 2, Mémoires, 2 (4). pp. 101-154. ISSN 0296-2055

Fernández López, Sixto Rafael and Meléndez Hevia, Guillermo and Sequeiros, Leandro (1985) Le Dogger et le Malm de la Sierra Palomera (Teruel). Strata. Série 2, Mémoires, 2 . pp. 142-153. ISSN 0296-2055

Fernández López, Sixto Rafael and Mouterde, René (1985) Le Toarcien, L'Aalenien et le Bajocien dans le secteur de Tivenys: nouvelles donnees biostratigraphiques. Strata. Série 2, Mémoires, 2 . pp. 71-84. ISSN 0296-2055

Fernández Tejero, Carlos and Baus, Marc (1985) Viscoelastic surface waves and the surface structure of liquids. Molecular physics, 54 (6). pp. 1307-1324. ISSN 0026-8976

Gamboa Mutuberria, José Manuel and Alonso García, María Emilia and Ruiz Sancho, Jesús María (1985) On Orderings In Real Surfaces. Journal of Pure and Applied Algebra , 36 (1). pp. 1-14. ISSN 0022-4049

García Martínez, O. and López Delgado, Aurora and Millán , P. and López Andrés, Sol and Rojas López, Rosa María and Tigeras , P. (1985) Thermal decomposition of single hydroxychlorides of nickel, copper and cobalto. In Calorimétrie et analyse thermique : journées de Montpellier-France, Université des Sciencies et Techniques du Languedoc, 20-21-22 Mai 1985. (s.n), (s.l.), pp. 350-357.

Goze, Michel and Ancochea Bermúdez , José María (1985) Algèbres de Lie rigides. Indagationes Mathematicae, 47 (4). pp. 397-415. ISSN 0019-3577

Hernández , Rafael and Sols Lucía, Ignacio (1985) On a family of rank 3 bundles on Gr (1, 3). Journal für die reine und angewandte Mathematik, 360 . 124-135 . ISSN 0075-4102

Herrero, Miguel A. and Pierre , Michel (1985) The Cauchy problem for ut = Δu(m) when 0<m<1. Transactions of the American Mathematical Society, 291 (1). pp. 145-158. ISSN 0002-9947

Hilden, Hugh Michael and Lozano Imízcoz, María Teresa and Montesinos Amilibia, José María (1985) Universal knots. In Knot Theory and Manifolds. Lecture Notes in Mathematics (1144). Springe, Berlin, pp. 25-59. ISBN 978-3-540-15680-2

Lafuente López, Javier (1985) Geodésicas incompletas no nulas en variedades semiriemannianas misner-completas. In X Jornadas hispano-lusas de matemáticas : sección geometría diferencial. Universidad de Murcia, Murcia, pp. 89-93.

Luengo Velasco, Ignacio (1985) An example concerning a question of Zariski. Bulletin de la Société Mathématique de France , 113 (4). pp. 379-386. ISSN 0037-9484

Lupianez, Francisco Gallego (1985) "alfa-paracompacidad, productos topológicos y paracompacidad total". Tesis PhD.

López Andrés, Sol and Coy Yll, Ramón and García Martínez, O. (1985) Estudio de la precipitación de natrojarosita en presencia de cobre. In V Reunión Científica de la Sociedad Española de Mineralogía : [ Programa Oficial : Murcia, 11-12 y 13 de abril 1985] / V Reunión de la Sociedad Española de Mineralogía. Universidad de Murcia, Murcia, pp. 42-43.

Martín Peinador, Elena (1985) Sobre operadores y sucesiones en espacios de Banach separables. In X Jornadas hispano-lusas de matemáticas : sección de análisis matemático. Universidad de Murcia, Murcia, pp. 380-384.

Martín Serrano, Manuel (1985) Innovación tecnológica, cambio social y control social. In RISPA, Raúl (ed.): Nuevas Tecnologías en la Vida Cultural Española. Fundesco / Ministerio de Cultura, Madrid, pp. 203-212. ISBN 84-86094-08-9

Martín Serrano, Manuel (1985) La nueva era no va a ser de la comunicación, sino la de la conexión. Extraído de “Innovación tecnológica, cambio social y control social”, en RISPA, Raúl (ed.): Nuevas Tecnologías en la Vida Cultural Española. Madrid: Fundesco / Ministerio de Cultura, pp. 203-212. ISBN: 84-86094-08-9.

Martín Serrano, Manuel (1985) Mediación cognitiva y estructural. Extraído de “La mediación de los medios de comunicación”, en Morgas, Miquel de (ed.): Sociología de la comunicación de masas. I. Escuelas y autores. Barcelona: Gustavo Gili, pp. 141-162..

Montesinos Amilibia, José María (1985) A note on moves and on irregular coverings of S4. In Combinatorial methods in topology and algebraic geometry. Contemporary Mathematics (44). American Mathematical Society, Providence, pp. 345-349. ISBN 0-8218-5039-3

Montesinos Amilibia, José María (1985) Lectures on 3-fold simple coverings and 3-manifolds. In Combinatorial methods in topology and algebraic geometry. Contemporary Mathematics (44). American Mathematical Society, Providence, pp. 157-177. ISBN 0-8218-5039-3

Montesinos Amilibia, José María and Hilden, Hugh Michael and Lozano Imízcoz, María Teresa (1985) On knots that are universal. Topology. An International Journal of Mathematics, 24 (4). pp. 49-504. ISSN 0040-9383

Pieren Pidal, Agustín Pedro (1985) Estudio estratigráfico de los materiales anteordovícicos del anticlinorio de Agudo-Valdemanco y de los materiales paleozoicos del sinclinal de Herrera del Duque. Tesis Master's thesis.

Rodríguez Sanjurjo, José Manuel (1985) On a theorem of B. J. Ball. Bulletin of the Polish Academy of Sciences. Mathematics, 33 (3-4). pp. 177-180. ISSN 0239-7269

Ruiz Sancho, Jesús María (1985) On Hilbert 17th problem and real nullstellensatz for global analytic functions. Mathematische Zeitschrift, 190 (3). pp. 447-454. ISSN 0025-5874

Ruiz Sancho, Jesús María (1985) Pythagorean real curve germs. Journal of Algebra, 94 (1). pp. 126-144. ISSN 0021-8693

Salvador González, José María (1985) Conversaciones con Cuevas (I): José Luis Cuevas: De infiernos y otras agonías. El Universal, Caracas . 4º-4.

Salvador González, José María (1985) Conversaciones con Cuevas (II): José Luis Cuevas: Los Monstruos de una Humanidad sin esperanza. El Universal, Caracas . pp. 4-7.

Salvador González, José María (1985) Obras maestras del grabado veneciano del siglo XVIII. Museo de Bellas Artes, Caracas.

Sesé Benito, Carmen and López Martínez, Nieves and Herráez Igualador, Esther (1985) Micromamíferos (Insectívoros, Roedores y Lagomorfos) de la provincia de Madrid. In Geología y paleontología del terciario continental de la provincia de Madrid. Museo Nacional de Ciencias Naturales, Madrid, pp. 29-39. ISBN 84-00-05990-5

Sols Lucía, Ignacio (1985) On spinor bundles. Journal of Pure and Applied Algebra , 35 (1). 85-94 . ISSN 0022-4049

Tejada Cazorla, Juan Antonio and Montero de Juan, Francisco Javier (1985) Mixturas nítidamente no dominadas. Estadística Española (109). pp. 83-90. ISSN 0014-1151

Tejada Cazorla, Juan Antonio and Yáñez Gestoso, Francisco Javier (1985) Estudio de la estrategia óptima para el black jack. Estadística Española (107). pp. 95-110. ISSN 0014-1151

This list was generated on Wed Apr 23 02:04:15 2014 CEST.